Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 270, NWS Sioux Falls, SD

October 11, 2011Hutchinson County, McCook County, Turner County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Oct 11, 2011, 9:58 PM CDT for Hutchinson County, McCook County, Turner County, South Dakota. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 11, 2011, 9:58 PM CDT (02:58 UTC)
Expired
Oct 11, 2011, 10:30 PM CDT
In force
32 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
58.0 mph

Counties Hutchinson County, SD, McCook County, SD, Turner County, SD

The radar

The Sioux Falls radar (KFSD), 55 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 11, 10:04 PM CDTHAIL 0.881 Sse Freeman, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
2138 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WUUS53 KFSD 120258
SVRFSD
SDC067-087-125-120330-
/O.NEW.KFSD.SV.W.0270.111012T0258Z-111012T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
958 PM CDT TUE OCT 11 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HUTCHINSON COUNTY IN SOUTHEAST SOUTH DAKOTA...
  SOUTHEASTERN MCCOOK COUNTY IN SOUTHEAST SOUTH DAKOTA...
  NORTHWESTERN TURNER COUNTY IN SOUTHEAST SOUTH DAKOTA...

* UNTIL 1030 PM CDT

* AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THIS STORM WAS LOCATED NEAR FREEMAN...OR 17 MILES SOUTHWEST
  OF PARKER...AND MOVING NORTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FREEMAN AROUND 1005 PM CDT...
  MARION AROUND 1020 PM CDT...
  DOLTON AROUND 1025 PM CDT...
  CANISTOTA AND MONROE AROUND 1030 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4365 9743 4357 9714 4320 9736 4326 9759
TIME...MOT...LOC 0258Z 200DEG 24KT 4332 9743
WIND...HAIL <58MPH 1.00IN

$$

WILLIAMS
3 follow-up statements
159 
WWUS53 KFSD 120316
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1016 PM CDT TUE OCT 11 2011

SDC067-087-125-120330-
/O.CON.KFSD.SV.W.0270.000000T0000Z-111012T0330Z/
MCCOOK SD-HUTCHINSON SD-TURNER SD-
1016 PM CDT TUE OCT 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TURNER...NORTHEASTERN HUTCHINSON AND SOUTHEASTERN MCCOOK COUNTIES
UNTIL 1030 PM CDT...

AT 1015 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR FREEMAN...OR 13 MILES WEST OF
PARKER...MOVING NORTH AT 30 MPH.

IN ADDITION...AT 1004 PM CDT...NICKEL SIZE HAIL WAS REPORTED BY A 
SPOTTER 1 MILE SOUTH SOUTHEAST OF FREEMAN.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARION AROUND 1020 PM CDT...
  DOLTON AROUND 1025 PM CDT...
  CANISTOTA AND MONROE AROUND 1030 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4365 9743 4357 9714 4320 9736 4326 9759
TIME...MOT...LOC 0315Z 200DEG 24KT 4343 9738
WIND...HAIL <58MPH 1.00IN

$$

WILLIAMS
611 
WWUS53 KFSD 120320
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1020 PM CDT TUE OCT 11 2011

SDC067-120330-
/O.CAN.KFSD.SV.W.0270.000000T0000Z-111012T0330Z/
HUTCHINSON SD-
1020 PM CDT TUE OCT 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUTCHINSON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4363 9740 4357 9714 4328 9731 4342 9740
TIME...MOT...LOC 0320Z 199DEG 19KT 4343 9735

$$

SDC087-125-120330-
/O.CON.KFSD.SV.W.0270.000000T0000Z-111012T0330Z/
MCCOOK SD-TURNER SD-
1020 PM CDT TUE OCT 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TURNER AND SOUTHEASTERN MCCOOK COUNTIES UNTIL 1030 PM CDT...

AT 1020 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 5 MILES WEST OF MARION...OR 11 MILES
WEST OF PARKER...MOVING NORTH AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARION AROUND 1025 PM CDT...
  DOLTON...MONROE AND CANISTOTA AROUND 1030 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4363 9740 4357 9714 4328 9731 4342 9740
TIME...MOT...LOC 0320Z 199DEG 19KT 4343 9735
WIND...HAIL <58MPH 1.00IN

$$

WILLIAMS
914 
WWUS53 KFSD 120325
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1025 PM CDT TUE OCT 11 2011

SDC087-125-120336-
/O.EXP.KFSD.SV.W.0270.000000T0000Z-111012T0330Z/
MCCOOK SD-TURNER SD-
1025 PM CDT TUE OCT 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TURNER AND
SOUTHEASTERN MCCOOK COUNTIES WILL EXPIRE AT 1030 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4363 9740 4357 9714 4328 9731 4342 9740
TIME...MOT...LOC 0326Z 199DEG 19KT 4346 9734

$$

WILLIAMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 9:05 PM CDT, 53 minutes earlier.

Area forecast discussion, Oct 11, 9:05 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
905 PM CDT TUE OCT 11 2011

.DISCUSSION.../ISSUED AT 905 PM CDT.../

SHOWERS AND THUNDERSTORMS EXPANDING IN AREA COMING INTO CENTRAL TO
NORTHEASTERN FORECAST AREA. WITH A MUCH BETTER READOUT ON THE EXTENT
AND COVERAGE OF ACTIVITY THAN WE HAD A FEW HOURS AGO...HAVE BEEN
ABLE TO PUSH UP RAIN CHANCE IN THE EAST WELL ABOVE THAT 50 PERCENT
MARK...AS WELL AS PUNCH UP QPF. ONLY SOME LIGHT SHOWERS LEFT FOR THE
WESTERN THIRD OR SO OF AREA. RAIN OF COURSE WILL TAKE A FEW HOURS TO
REALLY GET TO THE SOUTHEAST PART OF AREA UNTIL THE DRY AIR IS
MOISTENED UP. THREAT OF SEVERE STORMS SEEMS GONE AND EVEN THE THREAT
OF SOME SMALL HAIL SEEMS MINIMAL. A WELL DEFINED FETCH OF LOW LEVEL
BULK SHEAR SHOWN ON MODELS COMING OVER OUR SOUTHEAST TONIGHT SEEMS
TO HAVE BEEN NEGATED BY THE DRY AIR AS FAR AS POSING ANY SEVERE
THREAT...YOU NEED VIRTUALLY EVERYTHING TO COME TOGETHER AT THIS TIME
OF YEAR FOR SEVERE WHEN THE CAPE IS SO TAME.STILL SOME THUNDER OF
COURSE FOR A WHILE CENTRAL AND EAST. NOT MUCH CHANGE IN TEMPERATURES
FOR TONIGHT UNDER THE CLOUDS AND WET WEATHER. / WILLIAMS

&&

.AVIATION.../FOR THE 00Z TAF/
EXPECT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO DEVELOP AND
EXPAND ACROSS THE TAF AREA OVERNIGHT. MONITORING ACTIVITY OVER THE
TIP OF SERN SD AND EASTERN NEBRASKA. EXPECT THIS TO BECOME MORE
WIDESPREAD TONIGHT AND SHIFT NORTH AND EAST AS A REINFORCING
SHORTWAVE APPROACHES THE AREA. HAVE INCLUDED TEMPOS FOR -SHRA
CENTERED BETWEEN 05Z AND 10Z...ALTHOUGH KSUX COULD EXPERIENCE
LIGHT SHOWERS AS EARLY AS 02Z. PERIODS OF MVFR CIGS/VSBYS ARE
POSSIBLE OVERNIGHT...AND AGAIN ON WEDNESDAY IN THE WAKE OF THE
FRONT. THE ASSOCIATED WIND SHIFT IS ANTICIPATED TO OCCUR BETWEEN 15Z
AND 17Z...WITH ENSUING GUSTY NORTHWEST WINDS ON WEDNESDAY AFTERNOON.

&&

.PREV DISCUSSION.../ISSUED AT 312 PM CDT/

SHORT WAVE ENERGY IS THE MAIN PLAYER WITH TONIGHTS WEATHER...AS IT
MOVES EASTWARD THROUGH AN UPPER TROUGH. BY 12Z WEDNESDAY...THIS
SHORT WAVE WILL BE POSITIONED NEAR THE BIG SIOUX AND MISSOURI RIVER
VALLEYS...WITH A SECOND WAVE MOVING INTO THE WESTERN PLAINS. THE
SOUNDINGS SHOW PLENTY OF MID LEVEL INSTABILITY TONIGHT. AT THIS TIME
HOWEVER...THERE IS NOT MUCH ON THE AREA RADARS...SO OPTED TO NOT GO
LIKELY POPS WITH THIS WAVE PASSAGE. SCATTERED POPS SHOULD SUFFICE AS
NOT CONVINCED ALL AREAS WILL SEE RAINFALL. THE VARIOUS MODELS ARE
FOCUSING ON A STRIPE OF PRECIPITATION NEAR THE BIG SIOUX AND
VERMILLION RIVER AREAS THIS EVENING...WHICH MAY NOT BE BAD AS THE
VISIBLE SATELLITE DOES HAVE THE MOISTURE IN THAT AREA. BUT THIS
HINGES ON RAIN DEVELOPMENT FIRST IN EAST CENTRAL NEB...AND THERE IS
NOTHING THERE...AT LEAST NOT YET. AFTER MIDNIGHT...LIGHTER RAINFALL
SHOULD BE SCATTERED ACROSS THE JAMES VALLEY AND POINTS EASTWARD AS
THE FIRST SHORT WAVE MOVES EASTWARD. ANY SEVERE POTENTIAL TONIGHT
DOES NOT LOOK REAL GREAT AT THIS TIME. A LOT OF STRATUS AND
STRATOCUMULUS CLOUDS HAVE BEEN AROUND CENTRAL TO EAST CENTRAL
NEBRASKA ALL DAY WHICH IS LIKELY A BIG INHIBITING FACTOR BELOW
850MB. SO DID NOT MENTION ANY SEVERE POTENTIAL IN THIS FORECAST.
CONCERNING TEMPERATURES...DID NOT CHANGE LOWS MUCH AT ALL. DROPPED
SPENCER IA A LITTLE BELOW GUIDANCE VALUES BUT NOT AS MUCH AS THEY
DID LAST NIGHT. OTHERWISE THE SOUTHERLY FLOW SHOULD KEEP READINGS
VERY MILD FOR THIS TIME OF YEAR. IT IS POSSIBLE THAT SOME OF OUR
EASTERN ZONES MAY SEE SLIGHTLY RISING TEMPERATURES LATE TONIGHT AS
THE CLOUD COVER INCREASES IN THOSE AREAS.

FOR WEDNESDAY...THE MODELS ARE IN GOOD AGREEMENT WITH THE TIMING OF
THE COLD FRONT PASSAGE ACROSS THIS FORECAST AREA. THE AFOREMENTIONED
WESTERN PLAINS SHORT WAVE MOVES EASTWARD AND DIGS SOUTHWARD AS IT
GETS EAST OF OUR AREA. THIS CREATES A BRISK NW FLOW ALOFT FOR
THURSDAY AND FRIDAY WHICH WILL KEEP THE WINDS STIRRED UP DUE TO A
HIGH DEGREE OF MIXING. SCATTERED RAINFALL SHOULD STUBBORNLY HANG ON
WITH THIS SECOND SHORT WAVE PASSAGE ALONG AND EAST OF THE JAMES
RIVER WEDNESDAY MORNING. THEN IT WILL MOVE EASTWARD WITH THE FRONTAL
PASSAGE IN THE AFTERNOON. RIGHT ON THE EASTERN EDGE OF OUR ZONES...
IT APPEARS LIKELY POPS ARE WARRANTED LATER WEDNESDAY AFTERNOON ALONG
THE CONVERGENCE AXIS OF THE FRONT AND WILL HAVE TO WATCH THAT FOR
BRIEF...MARGINAL SEVERE POTENTIAL IN THE MID TO LATE AFTERNOON.
WEDNESDAYS TEMPERATURES ARE HIGHLY DEPENDENT ON CLOUD COVER OF
COURSE. THERE IS LIKELY TO BE A GENERAL CLEARING TREND BEHIND THE
FRONT PROGRESSING FROM WEST TO EAST WEDNESDAY AFTERNOON. SO BELIEVE
THERE WILL BE SOME LATE DAY WARMING EVEN THOUGH TEMPERATURES MAY NOT
MOVE MUCH IN THE MORNING.

OTHERWISE AS MENTIONED ABOVE...IT WILL BE QUITE WINDY ON THURSDAY
AND FRIDAY TO ROUND OUT THE WEEK. TEMPERATURES WILL FALL BACK TO
READINGS FAIRLY CLOSE TO NORMAL. THERE IS ALSO LIKELY TO BE A LOT OF
DRYING AS THE SOUNDINGS MIX TO NEAR 800MB BOTH DAYS...CREATING
MINIMUM HUMIDITY VALUES AVERAGING 25 TO 35 PERCENT. SO ONCE AGAIN...
WE WILL HAVE TO KEEP AN EYE ON FIRE WEATHER CONDITIONS THURSDAY AND
FRIDAY BUT IT WILL NOT BE AS BAD AS IT WAS LAST WEEK. AT THIS
TIME...DO NOT ANTICIPATE RED FLAG WARNINGS.

IN THE LATTER PERIODS(SAT/TUE)...AGREEMENT AMONGST THE VARIOUS
MODELS NOT REALLY THERE. THE ECMWF IS MOST AGGRESSIVE IN BUILDING A
RIDGE ON SUNDAY WHILE THE GFS/GEM AND GFS ENSEMBLES SUPPORT A MORE
SUPPRESSED RIDGE. THE MORE SUPPRESSED RIDGE SCENARIO WOULD BRING
MUCH COOLER CONDITIONS WITH A BETTER CHANCE FOR SHOWERS SUNDAY NIGHT
INTO MONDAY. WILL PROBABLY NEED TO KEEP SOME CHANCE FOR RAINFALL
SUNDAY INTO MONDAY WITH THIS RELATIVELY WEAK WAVE. THIS SHOULD LEAVE
BEHIND A DECENT MID LEVEL BOUNDARY WHICH THE NEXT MUCH STRONGER
NORTHWEST FLOW WAVE MAY BE ABLE TO TAKE ADVANTAGE OF...BRINGING A
DECENT CHANCE FOR RAIN MONDAY NIGHT INTO TUESDAY. MUCH COOLER AIR
WILL ALSO BE DRAGGED DOWN WITH THIS WAVE WHICH SHOULD BRING BELOW
NORMAL TEMPERATURES FOR THE FIRST TIME IN QUITE AWHILE.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Oct 11, 3:07 AM CDT, 18 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
307 AM CDT TUE OCT 11 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-121200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
307 AM CDT TUE OCT 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON ALONG THE
MISSOURI RIVER WITH THE THREAT OF THUNDERSTORMS EXPANDING ACROSS
THE REST OF THE AREA THIS EVENING AND OVERNIGHT. A FEW STORMS
COULD PRODUCE SMALL HAIL AND GUSTY WINDS ACROSS PORTIONS OF
SOUTHEAST SOUTH DAKOTA INTO NORTHEAST NEBRASKA AND NORTHWEST IOWA
LATE THIS AFTERNOON AND EVENING...HOWEVER...SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.